# SDR DALA14020173721

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 44,465 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FOUR HOLES COMMON TO SPLICE PLATE AND SEAT TRACK,  CRACKED. BS 727, RBL 24.75, RBL 45.5, LBL 24.75 LBL 45.5. MAINTENANCE REPAIRED IAW ERA 524367-14AD REV O.
